# SDR FDEA201711153243

- Difficulty date: November 15, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Corroded
- Location: Bs 1610-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM BETWEEN BS 1610 - 1620, LBL 64 CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13-1A, DET II.  CUT OUT THE DAMAGE AREA BS 1570 TO 1630 IAW SRM 53-00-13-2R, LOCATED, DRILLED, AND TRIMMED A NEW CREASE BEAM SECTION, REPAIR CHANNEL AND STRAP. INSTALLED THE CREASE BEAM SECTION AND REPAIR IAW SRM 53-00-13-2R, DET 1, FIG 101.
